# SDR AALA20130206030

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP INBOARD OF NUMBER 5 SEAT TRACK, STATIONS 1022 TO 1035 RIGHT.  INSTALLED CUSP DOUBLER ON RIGHT CUSP FROM STATIONS 1022 TO 1035 PER AARD 53-20-00-16.
